# SDR SIMA201906032003

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,076 hours, 31,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18287
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT SEAT 12A INOP-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHT BATTERY CHARGER ASSY IAW AMM 33-50-04 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 105199
